MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 362035
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): "air in line - not visible and unresolved"."causing alarm on pump to say air bubble".Impact to patient: delay in treatment, interruptions to clinical care due to time required to resolve alarms, under dosing of ordered medication / fluids.Action(s) taken changed out pump (isolate and send to bioengineering department), followed b braun tips to resolve alarms (air-in-line and occlusion), repeated priming to clear air, tubing replaced.Medication / fluid k phosphate.Iv rate over 6 hours.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, the retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample in original packaging was provided for evaluation.The sample was visually evaluated, and no defects were observed.To replicate the reported defect of the air-in-line alarm on the pump, the sample was attached to the pump and then tested by running therapy while staggering the flow rate throughout the therapy.No alarms occurred during the testing of the returned sample.Thereafter, the sample was leakage tested, and no leakage was detected.A measurement of the outer diameter of the pump segment tubing was taken and found to be 0.154 inches, which meets the specification of 0.152-0.154 inches.Based on the investigation findings, the sample met internal specification; therefore, the reported defect was not confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, the retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key23300660
Report Number2521402-2025-01177
Device Sequence Number4787022
Product Code FPA
UDI-Device Identifier04046964699047
UDI-Public(01)04046964699047(11)240917(17)290831(10)0061962725
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number362035
Device Lot Number0061962725
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
10/01/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/18/2025
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown